MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 R; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 R; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.07.0684R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2019 lot 122885: (b)(4) items manufactured and released on 07-nov-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event clinical evaluation performed by medical affairs director: total knee revision occurred 3 years and 5 months after implantation of a total knee arthroplasty in a challenging condition.No information concerning previous surgeries and/or pre implantation bone status is available.The choice of extension stems and augments let us suppose the presence of insufficient bone support during surgery.Radiographic images provided show tibial component subsidence.The reason of this event cannot be determined.
 
Event or Problem Description
The patient came in, 3 years and 5 months after primary surgery, complaining of pain caused by an aseptic loosening of the tibial tray.The surgeon revised all implants and the surgery was completed successfully.

Brand Name
GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 4 R
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8508146
Report Number3005180920-2019-00262
Device Sequence Number1781300
Product Code JWH
UDI-Device Identifier07630030819391
UDI-Public07630030819391
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number02.07.0684R
Device Lot Number122885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;